Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Diarrhea, liquid stools even after taking medication. Better solution?

first.all of you sending greeting, next my father has blood sugar & kiddney problem. Now his situation increases. We see diarrhea liquidity running stool passing body. more liquid. Leter we take to the hospital and anlyses stool exam.they got amepo becteria. They give table.still not stop the liqidity stool.and no apatite. So how can we get better selution.and what kind of food we use, someone who has blood sugar(deapetic) give me help,
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
is it imp how long he has diabetes and diarrhoea
if its long standing diabetes then his diarrhoea may be related to it
also kidney patients may be immunosupressed hence may develop atypical intestnal infections
he needs stool examination stool clostridium difficile toxin assay and if reqd a colonoscopy
hope this ans your query
feel free to contact if required
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor